# SDR DALA2025061004422

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,360 hours, 5,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DISARMING DOORS FOR ARRIVAL, DOOR SLIDE FAULT EICAS MESSAGE CAME AND WENT A FEW TIMES. THERE WAS AN INFO MESSAGE RELATED TO FWD SERVICE DOOR TARGET SNSR INOP AS WELL. T/S AS PER A220 EFIM SOL.# 2-39021 (FAULT CODE:5277F0025). VERIFIED MT94/MT92 PROX SNSR CLEARANCES TO TARGET WITHIN LIMITS PER A220 AMP 52-45. REMOVED LINING FOUND GIRT BAR MECHANISM LATCH NOT FULLY ENGAGING TO GIRT BAR. INSPECTED R1 DOOR STOP PINS, FOUND LOWER AFT STOP PIN OUT OF LIMITS. ADJUSTED PER A220 AMP 52 -45-26. OPS CHK OF FSD OPEN/CLOSE, ARM/DISARM FUNCTION AND INDICATIONS ALL NORMAL. (LP# 8968730)
